A numerical solution for the multi-server queue with hyper-exponential service times

J.H.A. de Smit

Research output: Contribution to journalArticleAcademic

26 Citations (Scopus)
92 Downloads (Pure)

Abstract

In this paper we present a numerical method for the queue GI/H2/s, which is based on general results for GI/Hm/s. We give a complete description of the algorithm which yields exact results for the steady distributions of the actual waiting time, the virtual waiting time and the number of customers in the system both at arrival epochs and in continuous time.
Original languageUndefined
Pages (from-to)217-224
JournalOperations research letters
Volume2
Issue number5
DOIs
Publication statusPublished - 1983

Keywords

  • virtual waiting time
  • IR-69193
  • Queue length
  • actual waiting time
  • Multi-server queue
  • hyper-exponential service times

Cite this